# SDR CALA2019010700045

- Difficulty date: January 7, 2019
- Submitted: January 7, 2019
- Operation: Air carrier
- Aircraft: N14219
- Make and model: Boeing 737824
- Aircraft serial: 28781
- Aircraft time: 64,919 hours, 23,167 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LANDING GEAR WOULD NOT RETRACT ALL 6 RED/GREEN LIGHTS ILLUMINATE D. COMPLIED WITH FIM TASK 32-30-00-810-815 COMPLIED WITH INSPECTION OF LANDING GEAR COMPONENTS PER FIM NO DEFECTS NOTED LANDING GEAR RETRACTION AND EXTENSION OPERATES WITH NO DEFECTS NOTED AS PER FIM TASK SYSTEM OPERATES CORRECTLY OKAY FOR SERVICE.
